# SDR KCSA2024040812

- Difficulty date: April 8, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 108,907 hours, 19,115 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 90085
- Part serial: 2071
- Condition: No Test
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK EMERGENCY DOOR/SLIDE BATTERY WILL NOT TEST.  REMOVED AND REPLACED LEFT UPPER DECK BATTERY PACK CHARGER PER B747-400 AMM 52-23-14 CHECKS GOOD.
